PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 1 | 303-311
Tytuł artykułu

On a nonnegative irreducible matrix that is similar to a positive matrix

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be an n×n irreducible nonnegative (elementwise) matrix. Borobia and Moro raised the following question: Suppose that every diagonal of A contains a positive entry. Is A similar to a positive matrix? We give an affirmative answer in the case n = 4.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
1
Strony
303-311
Opis fizyczny
Daty
wydano
2012-02-01
online
2011-12-09
Twórcy
Bibliografia
  • [1] Borobia A., Moro J., On nonnegative matrices similar to positive matrices, Linear Algebra Appl., 1997, 266, 365–379 http://dx.doi.org/10.1016/S0024-3795(97)00362-5
  • [2] Brualdi R.A., Ryser H.J., Combinatorial Matrix Theory, Encyclopedia Math. Appl., 39, Cambridge University Press, Cambridge, 1991
  • [3] Laffey T.J., Extreme nonnegative matrices, Linear Algebra Appl., 1998, 275–276, 349–357 http://dx.doi.org/10.1016/S0024-3795(97)10059-3
  • [4] Laffey T.J., Loewy R., Šmigoc H., Nonnegative matrices that are similar to positive matrices, SIAM J. Matrix Anal. Appl., 2009, 31(2), 629–649 http://dx.doi.org/10.1137/070692807
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0108-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.